MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD DRIVE; TRANSFER BENCH

BLISS HEALTH PRODUCTS CO., LTD DRIVE; TRANSFER BENCH
Model Number 12011KD-1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Limb Pain (4836)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transfer bench by an end user's brother, who stated that "his brother was using the transfer bench and the leg broke, causing him to fall." he was transported to the hospital for injured hips, knees and a sore on his foot.He is currently back at his assisted living residence and is receiving therapy.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
TRANSFER BENCH
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key16486529
Report Number2438477-2023-00013
Device Sequence Number6787055
Product Code ILS
UDI-Device Identifier00822383224916
UDI-Public822383224916
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2023
Report Date (Section F) 03/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number12011KD-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/08/2023
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight119 KG
Date Report Sent to FDA03/06/2023